Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and wonít be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Not sure whatís happening....

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Not sure whatís happening....

    Over the past week, several of my old, mild MS symptoms have flared up. A little occasional cramping in my calf is there all the time now. Tinnitus I hadnít noticed in a couple years is present all the time again. I feel mild buzzing in my sinuses.

    Iím off meds, but going on Ocrevus in a few weeks. Should I call my neuro? What could he even do?

    #2
    Certainly do call your neuro, Mable.

    There is no need to be alarmed. Just proceed thoughtfully toward evaluation and consideration of options based on that.

    He may suggest a brief course of steroids to immediately tamp down inflammation which may result in thwarting more significant symptoms.

    Being proactive offers the best results, IMO.

    Best to you, Mable. I am thinking about you and saying a prayer for you... for strength, healing, and guidance.

    Yes, I believe your neuro will be able to help you in this situation. But the first thing you need to do is alert him/her to it by calling and/or by going in for evaluation.

    Comment

    Working...
    X